# SDR SWAA2021091604355

- Difficulty date: August 6, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD PANEL 141LW IS CRACK ; / [01] RECEIVED NEW AFT CARGO COMPARTMENT FWD BULKHEAD PANEL 141LW. PANEL WILL BE INSTALLED ON CUSTOMER CARD #TTG8Q005GMJQ.; [02] VERIFIED.
